Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592342
Hansen W, Netuka I (2008)
Continuity properties of concave functions in potential theory.
Journal of Convex Analysis 15(1): 39-53.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588020
Grigoryan A, Hansen W (2008)
Lower estimates for a perturbed Green function.
Journal d'Analyse Mathématique 104(1): 25-58.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939330
Grüner F (2008)
Kultur und Alltag im Ghetto von Wilna.
Theresienstädter Studien und Dokumente 15: 180-219.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631243
Ringel CM, Schmidmeier M (2008)
The auslander-reiten translation in submodule categories.
Transactions of the American Mathematical Society 360(2): 691-716.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592100
Ringel CM, Schmidmeier M (2008)
Invariant subspaces of nilpotent linear operators, I.
Journal für die reine und angewandte Mathematik 614: 1-52.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586332
Ringel CM (2008)
The self-injective cluster-tilted algebras.
Archiv der Mathematik 91(3): 218-225.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586831
Hansen W (2008)
A strong version of Liouville's theorem.
American Mathematical Monthly 115(7): 583-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587454
Hansen W, Netuka I (2008)
Convexity properties of harmonic measures.
Advances in Mathematics 218(4): 1181-1223.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902719
Preckel F, Götz T, Pekrun R, Kleine M (2008)
Gender Differences in Gifted and Average-Ability Students: Comparing Girls' and Boys' Achievement, Self-Concept, Interest, and Motivation in Mathematics.
Gifted Child Quarterly 52(2): 146-159.
PUB | DOI
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1585513
Hansen W (2008)
Littlewood's one-circle problem, revisited.
Expositiones Mathematicae 26(4): 365-374.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1973336
Herzog CP, Stricker SA, Vuorinen A (2008)
Remarks on Heavy-Light Mesons from AdS/CFT.
JHEP 2008(05): 070.
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978566
Akemann G, Damgaard PH (2008)
Individual Eigenvalue Distributions of Chiral Random Two-Matrix Theory and the Determination of F_pi.
JHEP 2008(03): 073.
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978632
Akemann G, Basile F, Lellouch L (2008)
Finite size scaling of meson propagators with isospin chemical potential.
JHEP 2008(12): 069.
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320568
Bonciani R, Ferroglia A, Gehrmann T, Maitre D, Studerus C (2008)
Two-Loop Fermionic Corrections to Heavy-Quark Pair Production: The Quark-Antiquark Channel.
JHEP 2008(07): 129.
PUB | DOI | WoS | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2336054
Horigome N, Nishimura M, Tanii Y (2008)
Chiral Symmetry Breaking in Brane Models.
JHEP 2008(02): 003.
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592132
Venugopal A, Willner A, Mitzel NW (2008)
N-O bond cleavage during the deprotonation of N,O-bis(trimethylsilyl)hydroxylamine.
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION B-A JOURNAL OF CHEMICAL SCIENCES 63(3): 339-341.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592787
Burnier Y, Laine M, Vepsaelaeinen M (2008)
Heavy quarkonium in any channel in resummed hot QCD.
JHEP (1): 043.
PUB | DOI | WoS | arXiv | Inspire
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914641
Banas L, Bartels S, Prohl A (2008)
A Convergent Implicit Finite Element Discretization of the Maxwell–Landau–Lifshitz–Gilbert Equation.
SIAM Journal on Numerical Analysis 46(3): 1399-1422.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938499
Wartha S, Rottmann T, Schipper W (2008)
Wenn Üben einfach nicht hilft. Prozessorientierte Diagnostik verschleppter Probleme aus der Grundschule.
Mathematik lehren 2008(150): 20-25.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903168
Lück G (2008)
Schmutzig - schmutziger - sauber!.
Kinder, Kinder : sicher, gesund. Die Zeitschrift für Erzieherinnen und Erzieher (4): 13.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937641
Körte M (2008)
Die Toten am Tisch: ‚Familienromane‘ nach dem Holocaust.
Zeitschrift für Deutsche Philologie 127(4): 573-594.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938118
Peter-Koop A (2008)
Eine unbekannte Größe? Entwicklung von Kompetenzen im Bereich Größen und Messen.
Grundschule. Ihre verlässliche Partnerin 40(4): 20-22.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938116
Peter-Koop A, Grüßing M (2008)
Effekte vorschulischer mathematischer Förderung am Ende des ersten Schuljahres: Erste Befunde einer Längsschnittstudie .
Zeitschrift für Grundschulforschung 1(1): 65-82.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938114
Peter-Koop A, Grüßing M (2008)
Mathematik im Übergang vom Kindergarten zur Grundschule.
Einblicke. Forschungsmagazin der Carl von Ossietzky Universität Oldenburg 2008(48): 26-28.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938113
Peter-Koop A, Biehler R (2008)
The development of mathematics education as a scientific discipline – Reflections from a German perspective.
International Journal for the History of Mathematics Education 3(2): 83-90.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938112
Peter-Koop A (2008)
Mathematische Bilderbücher. Mit Kindern Mathematik erkunden .
Klein & groß. Mein Kita-Magazin 61(11): 16-19.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938111
Clarke B, Clarke D, Grüßing M, Peter-Koop A (2008)
Mathematische Kompetenzen von Vorschulkindern – Ergebnisse eines Ländervergleichs zwischen Australien und Deutschland .
Journal für Mathematik-Didaktik 29(3/4): 259-286.
PUB | DOI
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938115
Peter-Koop A, Grüßing M, Schmitman gen. Pothmann A (2008)
Förderung mathematischer Vorläuferfähigkeiten: Befunde zur vorschulischen Identifizierung und Förderung von potenziellen Risikokindern in Bezug auf das schulische Mathematiklernen .
Empirische Pädagogik 22(2): 208-223.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592744
Noroozi J, Akhani H, Breckle S-W (2008)
Biodiversity and phytogeography of the alpine flora of Iran.
Biodiversity and Conservation 17(3): 493-521.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2903411
Nottbohm CT, Beyer A, Sologubenko AS, Ennen I, Hütten A, Rösner H, Eck W, Mayer J, Gölzhäuser A (2008)
Novel carbon nanosheets as support for ultrahigh-resolution structural analysis of nanoparticles.
Ultramicroscopy 108(9): 885-892.
PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937514
Morina C (2008)
Vernichtungskrieg, Kalter Krieg und politisches Gedächtnis: Zum Umgang mit dem Krieg gegen die Sowjetunion im geteilten Deutschland.
Geschichte und Gesellschaft, 34(2): 252-291.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636506
Bogachev VI, Röckner M, Shaposhnikov SV (2008)
Estimates of Densities of Stationary Distributions and Transition Probabilities of Diffusion Processes .
Theory of Probability & Its Applications 52(2): 209-236.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592104
Barbu V, Da Prato G, Röckner M (2008)
Existence and uniqueness of nonnegative solutions to the stochastic porous media equation.
Indiana University Mathematics Journal 57(1): 187-211.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588038
Bogachev VI, Da Prato G, Röckner M (2008)
Infinite dimensional Kolmogorov operators with time dependent drift coefficients.
Doklady Mathematics 77(2): 276-280.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636734
Röckner M, Wang F-Y (2008)
Non-monotone stochastic generalized porous media equations.
Journal of Differential Equations 245(12): 3898-3935.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586510
Bogachev VI, Da Prato G, Röckner M (2008)
Parabolic equations for measures on infinite-dimensional spaces.
Doklady Mathematics 78(1): 544-549.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592500
Bogachev VI, Da Prato G, Röckner M (2008)
On parabolic equations for measures.
Communications in Partial Differential Equations 33(3): 397-418.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588421
Elsner L, van den Driessche P (2008)
Bounds for the Perron root using max eigenvalues.
Linear Algebra and its Applications 428(8-9): 2000-2005.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592122
Beznea L, Boboc N, Röckner M (2008)
Markov processes associated with L-P-resolvents, applications to quasi-regular Dirichlet forms and stochastic differential equations.
Comptes Rendus Mathematique 346(5-6): 323-328.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635914
Beyn W-J, Lorenz J (2008)
Nonlinear Stability of Rotating Patterns.
Dynamics of Partial Differential Equations 5(4): 349-400.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586906
Beyn W-J, Selle S, Thümmler V (2008)
Freezing multipulses and multifronts.
SIAM Journal on Applied Dynamical Systems 7(2): 577-608.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587740
Beyn W-J, Piskarev S (2008)
Shadowing for discrete approximations of abstract parabolic equations.
Discrete and Continuous Dynamical Systems-Series B 10(1): 19-42.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587387
Beyn W-J, Hüls T, Samtenschnieder M-C (2008)
On r-periodic orbits of k-periodic maps.
Journal of Difference Equations and Applications 14(8): 865-887.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Haydys A (2008)
Nonlinear dirac operator and quaternionic analysis.
Communications in Mathematical Physics 281(1): 251-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
Haydys A (2008)
HyperKähler and quaternionic Kähler manifolds with S-1-symmetries.
Journal of Geometry and Physics 58(3): 293-306.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau E (2008)
Displays and formal p-divisible groups.
INVENTIONES MATHEMATICAE 171(3): 617-628.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344 OA
Herr S (2008)
A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations.
Proceedings of the American Mathematical Society 136(8): 2881-2886.
PUB | DOI | Download (ext.) | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Grünrock A, Herr S (2008)
Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data.
SIAM Journal on Mathematical Analysis 39(6): 1890-1920.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636468
Ahlswede R, Aydinian H (2008)
On diagnosability of large multiprocessor networks.
Discrete Applied Mathematics 156(18): 3464-3474.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587884
Aydinian H (2008)
Levon H. Khachatrian 1954-2002 - Obituary.
Discrete Applied Mathematics 156(9): 1346-1347.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung